# SDR 5427110203

- Difficulty date: November 2, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N321FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5427
- Aircraft time: 3,729 hours, 2,125 cycles
- Engine: Ge CF34*
- System (JASC): 3397 · Light System Wiring
- Part: Overlay
- Condition: Misinstalled
- Location: Control Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C EXPERIENCING AN EMERGENCY LANDING. DISCREPANCY WRITTEN BY CREW DETAILED ELECTRICAL SMOKE, SPARKS FROM AREA OF AUDIO WARNING / OXYGEN CONTROL UNIT PANEL ON FO SIDE OF  COCKPIT. TROUBLESHOOTING REVEALED BURNED OUT MATERIAL IN AREA OF BACKLIGHTING PEANUT BULBS IN THE OXYGEN CONTROL UNIT OVERLAY PANEL. WHEN POWER WAS APPLIED, TECH GOT A READING OF 115V AC ON WIRE GOING TO DIMMER CONTROL MODULE. ELECTRICAL PRINTS SHOW THIS WIRE HAVING MAX VOLTAGE OF 5V AC. TRACING WIRE TO SOURCE REVEALED IT WAS SOLDERED TO WRONG SIDE OF STEP DOWN TRANSFORMER,  THUS WAS RECEIVING FULL BUSS VOLTAGE. NEW OVERLAY PANEL WAS INSTALLED, WIRE MOVED TO CORRECT POSITION, OPS CHECK, NORMAL.
